English

Weight gain, although a very common concern, is typically not a side effect of the pill, the patch, ring, implant or IUD. Some women, but not most, may gain weight while using the Depo-Provera shot. These are all prescription methods, so it is important for you to talk to your doctor about any side effects or weight gain when starting or while using a new or different method.

Place in webpage: 
No: 
11

Building Healthy Futures:

The Campaign to Prevent Unintended Pregnancy in New York City sponsored by Planned Parenthood of New York City and partners

FOUNDING PARTNERS: Bronx District Public Health Office, NYC Dept of Health & Mental Hygiene • The Bronx Health Link • Hostos Community College • Montefiore Medical Center • Planned Parenthood® of New York City • The Women’s Housing and Economic Development Corporation (WHEDco)

Thanks to our friends at Bedsider.org and Beforeplay.org for sharing information and tools in this website